Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere


Authors: Franki Dillen, Leopold Verstraelen and Luc Vrancken
Journal: Bull. Amer. Math. Soc. 19 (1988), 433-438
MSC (1985): Primary 53C40, 53C15, 53C20
MathSciNet review: 932322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C40, 53C15, 53C20

Retrieve articles in all journals with MSC (1985): 53C40, 53C15, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15688-1
PII: S 0273-0979(1988)15688-1